# SDR DHL9872458C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SLAT ACTUATOR DOOR, I/B ATTACH ANGLE ON THE UPPER SIDE CRACKED AT FWD FASTENER.  REPLACED ANGLE PER SRM 51-30-2.  N/R 1081.
